# SDR QXEA200600348

- Difficulty date: January 18, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Worn
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT HAND FLAP STUB FAIRING 172DR FORWARD ATTACH BRACKET WORN.  REPAIRED IAW CRJ700 SRM 51-42-21-001-001-A01.
